Going in Circles: Variations on the Money-Coutts Theorem

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Given a polygon A1,..., An, consider the chain of circles: S1 inscribed in the angle A1, S2 inscribed in the angle A2 and tangent to S1, S3 inscribed in the angle A3 and tangent to S2, etc. We describe a class of n-gons for which this process is 2n-periodic. We extend the result to the case when the sides of a polygon are arcs of circles. The case of triangles is known as the Money-Coutts theorem.

Original languageEnglish (US)
Pages (from-to)201-209
Number of pages9
JournalGeometriae Dedicata
Issue number1-3
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Going in Circles: Variations on the Money-Coutts Theorem'. Together they form a unique fingerprint.

Cite this